# SDR 04FDEA01448

- Difficulty date: May 25, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA 1870 FR 28 I/B SIDE OF TRACK 5R UNDER FLOOR PANEL 232VH LEVEL 1 CORROSION 1.2 L X 1.0 INCH W.  DEPTH UNDERMINE WITHOUT BLENDOUT, ALSO FR 29 LIGHT SURFACE CORROSION 1 EA AREA, BETWEEN FR 30 & 31, 1 EA AREA LIGHT SURFACE CORROSION, FR 38 AND FR 38.2 HAVE 1 EA AREAS OF LIGHT SURFACE CORROSION.  REPAIRED SEAT TRACK IAW A300-600 SRM 53-10-16 FIG 201 FR 26/27 TO FR 32/33, REMOVED LIGHT SURFACE CORROSION IAW SRM 51-74-10 AT FR 38 TO 38.2
